# SDR DXTA2009031303540

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 8,088 hours, 4,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INSPECTED LANDING GEAR.  FOUND THAT THE SQUAT SWITCH ON THE NR 1 MLG TO BE OUT OF ADJUSTMENT BY ALMOST :75 OF A TURN.  WORK PERFORMED IN REF TO THE CESSNA 750 MM 32-60-00-5A.  ALSO CHECKED THE NOSE GEAR SERVICING PER THE CESSNA 750 MM 12-10-38-3 PG 12.  PERFORMED A OPS CHECK OF THE LANDING GEAR SYSTEM.  OPS CHECK WAS GOOD.  ALSO COMPLIED WITH MULTIPLE GEAR SWING OPS CK GOOD.
